# SDR SWAA2015091043711

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 60,423 hours, 48,032 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: 6544990
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: A

## Discrepancy

DIVERSION, A SYS HYD QTY DECREASED FROM 7/8 TO 3/8 IN 1ST HOUR OF FLIGHT.  LOW PRESS LIGHTS DID NOT ILLUMINATE.  PRESS REMAINED GOOD AT 3000 PSI AT ALL TIMES.  FOUND LEAK IN TAIL SECTION.  R & R NR 1 FUEL ACTUATOR MANUAL ISOLATION VLV IAW AMM.
